# SDR FDEA202006261365

- Difficulty date: June 26, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N852FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37723
- Aircraft time: 40,997 hours, 6,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2341501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT ON EXTERNAL SURFACE OF FUSELAGE WITHIN A 2 INCH RADIUS OF ALL HOLES COMMON TO THE RIGHT HAND UNDERWING LONGERON AND FUSELAGE SKIN FOUND 01 EACH CRACKS ON THE SKIN APPROXIMATE 0.6" AT STATION 1030 BETWEEN STRINGER 36R AND STRINGER 37R.  COMPLIANCE WITH EO G-5310-E0332629 G (P6).  TITLE :FUSELAGE - MAINFRAME - INSPECTION AND MODIFICATION OF THE UNDERWING LONGERON AT BODY STATION 1035 - SERVICE BULLETINS 53A0081 AND 53-0087.  REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
